On the weak law of large numbers for adapted sequences in von Neumann algebra

van Quang, Nguyen . Acta Mathematica Vietnamica 2004. 29 (3) :231-236

Locate this article in:

Bibtex

@article{CIS-206345,
  Author = {van Quang, Nguyen},
  Title = {On the weak law of large numbers for adapted sequences in von Neumann algebra},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {29},
  Number = {3},
  Year = {2004},
  Pages = {231--236},
  Keywords = {noncommutative probability and statistics, general theory of von Neumann algebras, sequences of measurable operators in Segal-Nelson's sense}
}

Similar articles